# SDR 98ZZZX374

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - FLT 455 - PRIOR TO FLIGHT, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE AT ROWS 22-25, AND THE LAST 4 ROWS.  REPLACED BATTERY PACK AND CHARGER AND LIGHTS OPERATED NORMALLY.  REF:  OPERATOR CONTROL NR ASAA9740103.
